@doorman: Thanks for your good wishes which I reciprocate. God bless you. Let me know when your condition stabilizes.
Member has chosen to not make this information public.
@doorman: I am on a cocktail of drugs which include Mirtazapine and Escitalopram, which I took after stopping Venlafaxine. It worked wonders for me. Stopping Venlafaxine after just three weeks caused me very severe anxiety. I was tossing and turning on the bed; I could not sleep for almost ten days. I had become suicidal. Finally, only Clonazepam 2 mg worked to bring me relief. I got a new life. Hope Effexor works for you.
@doorman: Because it caused a severe adverse reaction. My anxiety skyrocketed; I could not even sit still. I was pacing up and down. I told my doctor I had to stop it. He didn't agree but I did it anyway. That saved my life, though I had to go through hell for the next 3 weeks.
@doorman: Mirtazapine is very effective in calming anxiety. But Effexor (Venlafaxine) does not suit everyone, so one has to be careful with it. It did not suit me and I suffered a terrible withdrawal reaction when I stopped it after taking it for just three weeks. At what dosage are you taking it? How is your body reacting to it? Please indicate the dosages of both meds. Also, are you taking any benzodiazepines or other anti-anxiety meds for immediate relief?
@kittyrushing: I have experienced this type of tinnitus, exactly matching my heartbeat. I suffer from severe anxiety and depression, and take medication for these conditions. I tried all kinds of medication and got many tests done, but the sound continued. Then, about a year ago, I took pregabalin to control my anxiety. What happened was very unexpected. In addition to a reduction in my anxiety, the sound in my ears also stopped. And has remained stopped. I don't know if this would help you. All the best.
@smilie: You have travelled the journey from 12 to 60 years successfully, despite your illness. That should encourage you. That means you can travel further. Please see your doctor and begin treatment right away. Our good wishes are with you.
Thanks, Becky, for your support. Actually, I began pregabalin 150 mg from Feb. 2018 and not Dec. 2018. Sorry for the mistake. In Dec. 2018 I suffered a recurrence of anxiety, due to which my doctor increased the dosage by 75 mg at that time. After about 6 months, in June 2019, I again experienced anxiety. To control it, my doctor has again increased the dosage by 75 mg, and the anxiety again seems to be coming under control. So you will note that the increase in the dosage has been gradual. But my question is how long can the dosage be increased? Not indefinitely. Maybe till 600 mg/day? What after that? So my hope is that my anxiety comes under control within the maximum dosage. Thanks.